MathSciNet Relay Station
MathSciNet bibliographic data
MR1317047 62E10 (62G30)
Rao, C. R.; Shanbhag, D. N. A note on a characteristic property based on order statistics. Proc. Amer. Math. Soc. 124 (1996), no. 1, 299–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement